# SDR UALA2009010600069

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 59,804 hours, 7,175 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 7945243
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS VERY DIM ACROSS DOOR 4 LEFT LOWER WALL EMERGENCY LIGHT, LOWER WALL GALLEY AREA, DOOR 4 LEFT FWD. EXIT EEL SIGN, DOOR 4 RIGHT AFT EXIT LIGHTSIGN AND SEAT ROWS 45 LT THRU 53 LT.  REPLACED POWER FEEDER CABLE. ALL LIGHTS OPS. CK. NORMAL.
